MathSciNet Relay Station
MathSciNet bibliographic data
MR1170477 32C30 (32C17 32J27)
Alessandrini, Lucia; Bassanelli, Giovanni Positive $\partial\overline\partial$-closed currents and non-Kähler geometry. J. Geom. Anal. 2 (1992), no. 4, 291–316.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement